# SDR SWAA2014080730675

- Difficulty date: July 18, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 63,298 hours, 51,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6554838
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE BEAM BROKEN BETWEEN BS 1088 TO 1094 LOWER STRINGER 20R.  R & R BEAM IAW SRM & DWG.
